# SDR ASMF201510007

- Difficulty date: August 21, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 6,000 hours, 800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7011006H03
- Part serial: 2162740891
- Condition: Failed
- Part time: 6,089 hours, 818 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FLUID LEAK IN THE AFT GALLEY.  THE AFT GALLEY WAS CLEANED.  PERFORMED REVISION & CLEANING IAW AMM DMC-B7878-A-12-25-01-02A-258A-A, NO CONFIRMING FLUID LEAK.  AS PRECAUTIONARY ACTION, THE AFT GALLEY WAS DEFERRED IAW MEL 21-53-01-02 B CAT C.  THE AFT GALLEY GCU HEAT EXCHANGER 4L WAS REPLACED IAW AMM DMC-B787-A-21-53-19-00A-520A-A & DMC-B787-A-21-53-19-00A-720A-A, TESTED CORRECT.
